RAIRO-Theor. Inf. Appl.
Volume 35, Number 6, November/December 2001A tribute to Aldo de Luca
|Page(s)||525 - 533|
|Published online||15 July 2002|
Periodicity and roots of transfinite strings
Institut Gaspard Monge, CNRS,
Université de Marne-la-Vallée
5, boulevard Descartes,
77454 Marne-la-Vallée Cedex 2, France; (Olivier.Carton@univ-mlv.fr)
2 LIAFA, Université Paris 7, étage, bureau 6A7, 175 rue du Chevaleret, 75013 Paris, France; (Christian.Choffrut@liafa.jussieu.fr)
Received: March 2002
This contribution extends the notions of roots and periodicity to strings of transfinite lengths. It shows that given a transfinite string, either it possesses a unique root or the set of its roots are equivalent in a strong way.
Mathematics Subject Classification: 68R15
Key words: Ordinals / combinatorics on words.
© EDP Sciences, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.